# SDR ASAA0852445

- Difficulty date: December 31, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 1,193 hours, 354 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PDC FOUND APU OIL FILTER CLOGGED INDICATOR POPPED.  REPLACED APU OIL FILTER AS REQUIRED.  RAN APU.  NO LEAKS, NO POPPED INDICATOR.
